GHB: Reactions with other drugs or substances

Last modified: Sunday, 31. May 2009 - 3:52 pm

The danger of taking GHB is increased when the user also takes other drugs. Taking any combination of drugs is always risky because the effect of each drug is amplified and unpredictable. This is particularly true with GHB. Combining GHB with another drug may increase the chance of fatality. Many of the deaths associated with GHB use occurred in individuals who also consumed alcohol or other drugs that depress the central nervous system, such as codeine, heroin, methadone, morphine, barbiturates, nicotine, tranquilizers, and some sleeping pills. Mixing GHB with a central nervous system depressant increases the risk of unconsciousness and coma.
GHB is also sometimes combined with a stimulant drug such as methamphetamine or ecstasy. This combination increases the risk of seizure.

Leave a comment

You have to be logged in, to leave a comment.